# SDR KCSA071386

- Difficulty date: September 23, 2007
- Submitted: September 23, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Track
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE SLIDE I/B TRACK CORRODED BETWEEN BS 400 AND 460, RBL-45.
